# SDR SABA011051

- Difficulty date: October 5, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N965AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 965
- Aircraft time: 14,153 hours, 21,083 cycles
- Engine: Garrtt TPE33112UAR
- Engine time: 14,070 hours, 18,343 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310440001
- Part serial: 66261C
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLIGHT 5214 FROM LEX TO CLT; THE LEFT ENGINE WOULD MAKE ONLY 10 PERCENT TORQUE.  TAKEOFF WAS ABORTED.  AIRCRAFT RETURNED TO GATE.  GROUND RUN OF THE NUMBER ONE ENGINE, IN ALL RANGES WAS PERFORMED.  ENGINE RUN AND OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
